Posted by desolationrower on January 16, 2009, at 2:59:03
In reply to NEED OPINIONS ON PARNATE!!!, posted by Cseagraves on January 13, 2009, at 19:11:30
hi courtney. good to hear you'll try to parnate.
> I think I'm to the point of trying parnate. The trazodone has made me vomit today and feel like crap. Was thinking about trying wellbutrin sr, but not sure I want to go trying another ssri med that probably won't work. (not wild about the possible seizures either).
fyi bupropion isn't an ssri.
> It just seems that among the reviews here and on other sites, the parnate could be the better option at this point.
> I know that Jade and some others on here are on parnate. Would really appreciate advice and opinions on this. Such as how it made you feel, BP issues, what to do with hypo or hypertension episodes, how you felt once body adjusted, what you felt going on it and how did you feel two and three months afterwards.
i think i've posted most of this in more depth in bits and pieces in various threads, i'll try to write a summary and you can ask me if there somethien you'd like more detail on.
how it made me feel - after maybe 5/6 days, completely got rid of negative thoughts, self-loathing, doom, etc. able to laugh. not much effect on social anxiety. the first week or two, i felt very fuzzy and confused, but good, it was like being stoned. After that cleared up it has been pretty consistant feeling.
side effects - the initial weirdness, also sexual function stopped when it kicked in, but after a month or so had returned to normal. some waking up during the night, pretty much exactly when REM sleep would occur, i take trazodone for this and i sleep normally now (7h a night, i used to sleep 10 so not exactly normal, but better). also first few weeks was very fatigued/tired by late afternoon. went away in a few weeks. some dry mouth. a few zits on my back. overall, much less side effect than most drugs.
BP - i had one increase in blood pressure, no cause (only had some coffee and an apple and a little bit of ice cream). was painful, bp got to 180/105, i took some clonidine. overall, blood pressure is 120/80 wheneever i check, other than the one time. i'm young and athletic so i think that helps.
> I don't see that I'll have problems with the dietary restrictions. Woke up this morning and BP was 100/68. Very low for me. I don't think the side effects I'm having from trazodone are good.
> Please tell me your stories, and experiences in detail. Am waiting for pdoc to call me back as I think I'm just done with this stuff. Can I still take remeron while waiting to take parnate or is that one a no-no med?
i'd quit a few days before you start it. really i've not seen anyone combine them, a doctor would probably want 2 week washout.
> Jade - I know what you've gone through the last couple of weeks, but how are you feeling now? More stable?
> Thanks alot,
> Courtney :-(
since trazodone didn't agree with you, i'd ask for cyproheptadine for lseep. quetiapine could work for sleep too, but it does a million things and i prefer cleaner drugs when possible.